# SDR DALA2023031401864

- Difficulty date: March 9, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50035
- Aircraft time: 9,760 hours, 4,552 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING: SLAT TRACK #4 HAS CORROSION ON GEAR. NO EVIDENCE OF PREVIOUS REWORK. SEE N/R 12 WORK PACKAGE #P103854220230228 FOR DETAILS. CLEANED AND INSPECTED SLAT TRACK #4 GEAR PER AMDS CARD 057-0001:5742- 01028-02A. (LP#2662650).
